advertisement
Question
Posted by: Gemma | 2012/01/30

Herbex tablets

Hi there

I hope i''m in the right section here.

There''s a new product from Herbex that came out a while ago, called Anti cellulite tablets.

On the first day of consuming 1 tablet it was about 5min when I got a terrible feeling almost like heartburn in the upper stomach. I then took something for heartburn and it went a way for a while until I realized that whenever I sit down, i''m fine, but when standing or walking the burning it comes back. Feelin like a raw, tearing burn inside.

Which makes me wonder, are these tablets safe?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi G

Gastrointestinal side-effects are very common with oral medication and it may indeed be these tablets responsible for the dyspepsia you've experienced. I should add that not not all patients are likely to experience these symptoms, and yours may be rare. No information on this specific adverse effect is however available.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2012/01/31

Hi G

Gastrointestinal side-effects are very common with oral medication and it may indeed be these tablets responsible for the dyspepsia you've experienced. I should add that not not all patients are likely to experience these symptoms, and yours may be rare. No information on this specific adverse effect is however available.

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement